MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE D; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE D; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Implant subsidence (4078)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 04/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent an initial tka.Subsequently, about 4 years later they had a revision surgery due to tibial subsidence and loosening.The surgical technique was utilized.There was no surgical delay.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: unknown, femoral component, unknown.42-5121-005-10, mc articular surface, 65130099.G2: foreign - event occurred in new zealand.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
PERSONA TIBIA CEMENTED 5 DEGREE STEMMED LEFT SIZE D
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25069472
Report Number3007963827-2026-00161
Device Sequence Number10747741
Product Code MBH
UDI-Device Identifier00889024471030
UDI-Public(01)00889024471030(17)301120(10)64851491
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42532006701
Device Lot Number64851491
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age61 YR
Patient SexUnknown
Patient Weight105 KG